IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Keizo Cho (Chiba Inst. of Tech.)
Vice Chair Hisato Iwai (Doshisha Univ.)
Secretary Kentaro Nishimori (Niigata Univ.), Tetsuro Imai (NTT DoCoMo)
Assistant Nobuyasu Takemura (Nippon Inst. of Tech.), Satoshi Yamaguchi (Mitsubishi Electric)

Conference Date Thu, Feb 16, 2017 10:30 - 17:40
Fri, Feb 17, 2017 09:30 - 15:50
Topics Industrial Session, Antennas and Propagation 
Conference Place Tochigiken-sougou-bunnka Center (conference room 3) 
Address 1-8 Hon-chou, Utsunomiya-shi, Tochigi, Japan
Transportation Guide 10 minutes walk from Tobu-utsunomiya station on Tobu-utsunomiya Line
http://www.sobun-tochigi.jp/access.html
Contact
Person
Ichiro OSHIMA (DKK)
+81-289-76-2279
Sponsors This conference is co-sponsored by IEEE AP-S Tokyo Chapter.
Announcement A banquet is planned after the session (16, Feb.). Please ask the detail at the front desk of conference.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP.

Thu, Feb 16 AM  A・P Industrial Special Organized Session (Organizer: Dr. Ichiro Oshima (DKK))
Chair: Dr. Ichiro Oshima (DKK)
10:30 - 11:45
(1) 10:30-10:55 [Invited Lecture]
Study of Offset Cassegrain Type Multi-Beam Antennas by Shaped Subreflector
Michio Takikawa, Hiroto Ado, Tomohiro Mizuno, Yoshio Inasawa, Hiroaki Miyashita (Mitsubishi Electric)
(2) 10:55-11:20 [Invited Lecture]
Method of mutual coupling reduction between closely placed MIMO antennas
Hiroshi Sato, Yoshio Koyanagi (Panasonic), Masaharu Takahashi (Chiba Univ.)
(3) 11:20-11:45 [Invited Lecture]
Investigation of array arrangement in arrival wave time-space measurement method using synthetic aperture antenna
Kazuma Tomimoto, Ryo Yamaguchi (SoftBank)
  11:45-13:00 Lunch Break ( 75 min. )
Thu, Feb 16 PM  A・P Industrial Special Organized Session (Organizer: Dr. Ichiro Oshima (DKK))
Chair: Dr. Masayuki Nakano (KDDI Research)
13:00 - 14:15
(4) 13:00-13:25 [Invited Lecture]
A Study on Application of Time Modulated Array Antenna to Pulse Doppler Radar
Makoto Matsuki, Kazunari Kihira, Satoshi Yamaguchi, Masataka Otsuka, Toru Fukasawa, Hiroaki Miyashita (Mitsubishi Electric Corporation)
(5) 13:25-13:50 [Invited Lecture]
A Passive Repeater of Mobile Communications in Weak E-Field Region
-- Basic Experiments of Miniature Scattering Balloon --
Kazuma Tomimoto, Ryo Yamaguchi, Masayuki Miyashita, Junichi Nakajima, Hitoshi Yoshino (SoftBank)
(6) 13:50-14:15 [Invited Lecture]
Characteristic Mode Analysis for Two-Branch Directivity-Switching Antenna Using a Single Switch
Makoto Higaki, Makoto Sano, Seiya Kishimoto (Toshiba)
  14:15-14:25 Break ( 10 min. )
Thu, Feb 16 PM  A・P
Chair: Dr. Makoto Higaki (Toshiba)
14:25 - 15:40
(7) 14:25-14:50 4-value Multiplexing Angular Momentum Communication Using Circular Loop Antennas Akira Saitou, Hiroto Otuka, Ryohei Yamagisi, Ryo Ishikawa, Kazuhiko Honjo (UEC)
(8) 14:50-15:15 A Design of Composite Dual-band High Gain Antenna with Fresnel Lens Inserted in EBG Surface Sirao Wu, Hiroyasu Sato, Qiang Chen (Tohoku Univ.), Long Li (Xidian Univ.)
(9) 15:15-15:40 An Implementation Method of 4×4 Correlation Matrix of Base Station MIMO Antenna for Bilateral OTA Kazuhiro Honda, Kun Li, Koichi Ogawa (Toyama Univ.)
  15:40-15:50 Break ( 10 min. )
Thu, Feb 16 PM  A・P
Chair: Prof. Yuichi Kimura (Saitama Univ.)
15:50 - 16:40
(10) 15:50-16:15 A problem of Herz vector method on electromagntic wave analysis
-- Influences on Antenna Analysis --
Hideomi Takahashi (Kidokro Labo.)
(11) 16:15-16:40 Channel Capacity in Doubly-Selective Fading Environments [II]
-- Is propagation impairment truly irreducible in underspread WSSUS channel? --
Yoshio Karasawa (None)
  16:40-16:50 Break ( 10 min. )
Thu, Feb 16 PM  IEEE AP-S Distinguished Achievement Award Recipient Special Lecture (sponsored by IEEE AP-S Japan, Nagoya, Fukuoka, Kansai Chapters, and IEICE A・P Committee)
Chair: Prof. Chenq Kiyou (Tohoku Univ.)
16:50 - 17:40
(12) 16:50-17:40 [Special Talk]
Commemorative lecture of receiving IEEE AP-S Distinguished Achievement Award
Hishamatsu Nakano (Hosei Univ.)
Fri, Feb 17 AM  A・P Industrial Special Organized Session (Organizer: Dr. Ichiro Oshima (DKK))
Chair: Prof. Kentaro Nishimori (Niigata Univ.)
09:30 - 10:45
(13) 09:30-09:55 [Invited Lecture]
Study on Propagation Channel Characteristics at 20-GHz Band for Outdoor Small Cell
Ngochao Tran, Tetsuro Imai, Koshiro Kitao, Yukihiko Okumura (NTT Docomo), Ryotaro Taniguchi, Kentaro Nishimori (Niigata Univ)
(14) 09:55-10:20 [Invited Lecture]
Propagation Measurements by Using Directional Vehicle Antenna at 3 GHz Band
Masayuki Miyashita, Kazuma Tomimoto, Ryo Yamaguchi, Junichi Nakajima, Sourabh Maiti, Manabu Mikami, Hitoshi Yoshino (SB)
(15) 10:20-10:45 [Invited Lecture]
Ray Tracing Propagation Analysis by Considering with Multi-Beam Antenna Pattern
Mayumi Yoshino, Doppo Sugimura, Makoto Mizumura (Dengyo), Yoshio Ebine (NAZCA)
  10:45-10:55 Break ( 10 min. )
Fri, Feb 17 AM  A・P Industrial Special Organized Session (Organizer: Dr. Ichiro Oshima (DKK))
Chair: Prof. Naoki HONMA (Iwate Univ.)
10:55 - 11:45
(16) 10:55-11:20 [Invited Lecture]
Design of Real-time Channel Sounding System for Characterization of Millimeter-wave Propagation Channel
Junichi Tanaka, Kiyoshi Yanagisawa (RSJ), Taro Eichler (RS), Wilhelm Keusgen (HHI), Tran Ngochao, Koshiro Kitao, Tetsuro Imai (NTT Docomo)
(17) 11:20-11:45 [Invited Lecture]
Initial 60 GHz Channel sounding results from the mmMAGIC project for corner diffraction and surface scattering
Thomas H Barratt, Evangelos Mellios (UOB), Peter Cain (Keysight), Andrew R. Nix, Mark A. Beach (UOB), Takao Miyake (Keysight)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Feb 17 PM  A・P Industrial Special Organized Session (Organizer: Dr. Ichiro Oshima (DKK)) Tutorial Talk
Chair: Prof. Hisato iwai (Doshisha Univ. )
13:00 - 13:50
(18) 13:00-13:50 [Tutorial Lecture]
Base Station Antenna and Cellular System Technology to improve the cell quality
Masayuki Nakano (KDDI Research)
  13:50-14:00 Break ( 10 min. )
Fri, Feb 17 PM  A・P
Chair: Dr. Ryo Yamaguchi (SB)
14:00 - 14:50
(19) 14:00-14:25 Polarization Diversity Antenna for Body Centric Communications Yiwen Zhu, Hiroyasu Sato, Qiang Chen (Tohoku univ.)
(20) 14:25-14:50 Basic study of arrival direction estimate on MIMO sensor using correlation variation Kento Sato, Kentaro Nishimori, Hiroki nakayama (Niigata Univ.), Naoki Honma (Iwate Univ.), Hideo Makino (Niigata Univ.)
  14:50-15:00 Break ( 10 min. )
Fri, Feb 17 PM  A・P
Chair: Prof. Nobuyasu Takemura (Nippon Inst. of Tech.)
15:00 - 15:50
(21) 15:00-15:25 Evaluation on uplink MU-MIMO with distributed antennas selection by ray-tracing method Sho Yoshida, Kentaro Nishimori (Niigata Univ.), Tomoki Murakami, Koichi Ishihara, Yasushi Takatori (NTT)
(22) 15:25-15:50 Effect of Complex Pattern Resolution on MIMO Antenna Evaluation Naoki Honma, Yoshitaka Tsunekawa (Iwate Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Tetsuro IMAI (NTT DOCOMO)
E-: _-cry 


Last modified: 2017-02-13 11:16:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan